# SDR SWI2023F00447

- Difficulty date: August 26, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT TRACK FLOOR BEAM AT LBL9 BETWEEN FS1000.00 TO FS1069.75 SEVERAL AREAS HAS CORROSION (MARKED)   (C-CHECK RO 11/4/2023)   REMOVED AND REPAIRED L/H SEAT TRACK FLOOR BEAM AT LBL9 FS1000.00 TO FS1069.75 CRJ700 SRM 53-00-41-201-001-A01 REV. 38 ISSUED 07/25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY
